RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2019, Volume 305, Pages 283–290 (Mi tm3987)  

Smooth Actions of $p$-Toral Groups on $\mathbb Z$-Acyclic Manifolds

Krzysztof M. Pawałowski, Jan Pulikowski

Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Collegium Mathematicum, ul. Umultowska 87, 61-614 Poznań, Poland

Abstract: For a $p$-toral group $G$, we answer the question which compact (respectively, open) smooth manifolds $M$ can be diffeomorphic to the fixed point sets of smooth actions of $G$ on compact (respectively, open) smooth manifolds $E$ of the homotopy type of a finite $\mathbb Z$-acyclic CW complex admitting a cellular map of period $p$, with exactly one fixed point. In the case where the CW complex is contractible, $E$ can be chosen to be a disk (respectively, Euclidean space).

DOI: https://doi.org/10.4213/tm3987

Full text: PDF file (203 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 305, 262–269

Bibliographic databases:

UDC: 515.14+515.16
Received: August 30, 2018
Revised: January 11, 2019
Accepted: March 16, 2019

Citation: Krzysztof M. Pawałowski, Jan Pulikowski, “Smooth Actions of $p$-Toral Groups on $\mathbb Z$-Acyclic Manifolds”, Algebraic topology, combinatorics, and mathematical physics, Collected papers. Dedicated to Victor Matveevich Buchstaber, Corresponding Member of the Russian Academy of Sciences, on the occasion of his 75th birthday, Tr. Mat. Inst. Steklova, 305, Steklov Math. Inst. RAS, Moscow, 2019, 283–290; Proc. Steklov Inst. Math., 305 (2019), 262–269

Citation in format AMSBIB
\Bibitem{PawPul19}
\by Krzysztof~M.~Pawa{\l}owski, Jan~Pulikowski
\paper Smooth Actions of $p$-Toral Groups on $\mathbb Z$-Acyclic Manifolds
\inbook Algebraic topology, combinatorics, and mathematical physics
\bookinfo Collected papers. Dedicated to Victor Matveevich Buchstaber, Corresponding Member of the Russian Academy of Sciences, on the occasion of his 75th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2019
\vol 305
\pages 283--290
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3987}
\crossref{https://doi.org/10.4213/tm3987}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2019
\vol 305
\pages 262--269
\crossref{https://doi.org/10.1134/S0081543819030155}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000491421700015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85073516982}


Linking options:
  • http://mi.mathnet.ru/eng/tm3987
  • https://doi.org/10.4213/tm3987
  • http://mi.mathnet.ru/eng/tm/v305/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:42
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019